# SDR 2000ZZZX277

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 695
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT STA 695 AT CENTER LINE LONGITUDINAL FRAME HAS AN AREA WITH SEVERE INTERGRANULAR CORROSION.  REPAIRED BY FABRICATING AND INSTALLING BRACKETS AND INSTALLING A REPAIR DOUBLER.  DER APPROVED ON FAA FORM 8110-3 DATED 99-12-15 ECRA 935-53-055-2.
